Arkansas, 2022

Damaging Winds in Arkansas, April 13, 2022

April 13, 2022 · NWS JAN · 4 events in 2 counties and zones

A few rounds of severe thunderstorms moved across portions of southeast Arkansas from late in the evening of April 12th through the evening of April 13th. These storms produced wind damage and several tornadoes before a cold front brought an end to storms from west to east.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$85,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A few rounds of severe thunderstorms moved across portions of southeast Arkansas from late in the evening of April 12th through the evening of April 13th. These storms produced wind damage and several tornadoes before a cold front brought an end to storms from west to east.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 12, 8:11 PM CST, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 12, 8:11 PM CST, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
911 PM CDT Tue Apr 12 2022

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...

Warm advection showers and thunderstorms continue to lift across
the Hwy 82 corridor this evening with additional light rain across
the Hwy 84 corridor. This activity will gradually shift out of the
area over the next several hours with attention quickly shifting
to upstream convection over far northeast Texas moving into
northern Louisiana. These upstream storms have evolved into a
mature MCS with a stout rear inflow jet noted on KSHV velocity
data. This MCS is forecast to race across northern Louisiana and
into the area late this evening into the overnight hours. Timing
paints the arrival in our northeast Louisiana Parishes around 1am,
the Mississippi River around 2am and the I-55 corridor by 3am.

While instability has been waning with loss of daytime heating,
sufficient surface-based instability will remain to support a
continued severe threat into the area. The main threat will be for
damaging winds of 60-70mph. A tornado along with small hail cannot
be ruled out either, but the MCS will be moving into a less
sheared environment. The line of storms will weaken as it pushes
east of the Mississippi River and is expected to be below severe
criteria by or shortly after reaching the I-55 corridor.
Adjustments have been main to the HWO/graphics to account for
the latest forecast trends. A lull in activity is expected after
the MCS dissipates with mainly isolated to scattered showers
through the remainder of the overnight period. /TW/

Prior discussion below:

Through tonight...

A messy set up is expected for the rest of today through tonight.
Scattered showers have started to develop across the west and
central portions of the CWA. CAM guidance continue to show a wake
low feature for tonight. Ahead of the low, rain and isolated storm
chances will continue. This afternoon through this early evening the
environment will be unstable especially with day time heating so an
isolated severe storm can't be ruled out across the west during this
time however there is a caveat. Mainly rain is unfolding currently
on radar and confidence in this evolving into organized storms at
this time is low. This means that the severe potential will start
later.

How things unfold across LA/AR will help determine severe potential
into the overnight hours for our region here. This is a conditional
situation. The environment will be conducive for organized severe
storms as the low pushes across however, the later the evening/night
becomes the less instability there will be. If organized storms are
able to develop, the main concerns will be hail and damaging winds
and a tornado can't be ruled out. As far as timing, 8PM-4AM looks to
be the best time for any severe storm activity. Will continue
'Slight' and 'Marginal' risk for severe weather and 'Limited' for
gusty winds. /JNE/

Wednesday through Tuesday...

The primary concern for the remainder of the forecast is the next
round of likely severe thunderstorms Wednesday afternoon into
evening time frame. There are slight uncertainties for the morning
time period tomorrow, as there are likely to be some boundaries and
lingering affects from overnight showers and storms. By the time we
get into the afternoon however, continued southerly winds and breaks
in the clouds should reset the atmosphere to some degree. An
approaching shortwave trough from the west will cause a gradual
increase in deep-layer shear through the afternoon and add synoptic
scale lift to help trigger storm development. High-res model
guidance depict a range of convective evolution, but the
fundamentals remain the same:

Afternoon MLCAPE values of 1500-2500 J/kg focused especially in the
west will support strong updrafts and modest deep-layer shear (30-
40kts 0-6km shear) with some directional shear component will help
to organize updrafts into a mix of supercell and linear storm modes.
Steep lapse rates will support large hail and increase the potential
for significant damaging wind gusts with severe storms. If discrete
storms can develop ahead of storm clusters, or as storm clusters
congeal into line segments, then some tornadoes will be possible.
Forecast effective storm-relative helicity values in excess of 200-
300 m2/s2 will be adequate for some strong tornadoes as well. The
greatest threat area looks to be focused through the ArkLaMiss Delta
region north of Interstate 20 from that late afternoon/early evening
time frame. Storms should get pushed south and east as a cold front
catches up to the evening activity. Diminishing support for severe
storms farther south and east late in the evening will limit the
overall severe risk, but all modes will still be possible as the
storms move southeast.

For the rest of the week and into early next week, most days will
have at least some chance for showers and thunderstorms as a frontal
boundary hangs around the Gulf Coast region and as a series of
shortwaves move east across the country. It is possible some days
may see less of a potential if sufficient storm activity stabilizes
the atmosphere for the next day, but at this time "chance" POPs are
called for through the period. Some stronger storms may be possible
at times, but no widespread threat for severe storms exists at this
time. Also with the boundary wavering across the region, the
potential for bouts of heavy downpours is possible and some
localized flooding can't be ruled out through early next week. /NF/

&&

.AVIATION...
00Z TAF discussion:

Showers and thunderstorms continue to overspread the area,
especially west of I-55. This activity will continue through the
evening and into the overnight hours with a lull in activity
expected from the early morning to early afternoon. However, a few
isolated showers will remain possible during this period. Another
round of more intense and possibly severe thunderstorms is
expected tomorrow across much of the area from the early afternoon
through the evening. Reduced visibility and ceilings will be
possible with any of this activity. In addition, winds will be
quite gusty out of the south through the TAF period with gusts
upwards of 30-35kts. /TW/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       67  83  52  77 /  97  85  93   9
Meridian      66  83  55  78 /  89  48  95  18
Vicksburg     67  83  52  77 /  99  94  74   5
Hattiesburg   68  83  60  79 /  86  51  92  29
Natchez       67  83  53  78 /  83  93  77   8
Greenville    66  81  49  72 /  95  94  58   3
Greenwood     66  81  49  74 /  92  93  83   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/NF/JNE
Hazardous weather outlook, Apr 12, 2:25 PM CST, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
325 PM CDT Tue Apr 12 2022

ARZ074-075-LAZ007>009-MSZ018-019-025>027-034>036-040-041-132030-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-Holmes-
Issaquena-Sharkey-
325 PM CDT Tue Apr 12 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This afternoon through Wednesday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Wednesday

FLOODING
THREAT...Limited
TIMING...Wednesday

Through tonight, severe thunderstorms and a few tornadoes are
possible. Some thunderstorms could produce damaging winds up to 60
mph and hail up to half dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through late evening, gusty southerly winds are possible
areawide. Sustained winds up to 25 mph & wind gusts up to 35 to 40
mph may result in weak trees & limbs to break & fall. Driving may
be made more difficult, particularly for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/4.png)

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
80mph, large hail up to golf ball size, tornadoes & flash flooding
all remain possible. A strong tornado can't be ruled out. In
addition, gusty gradient winds, sustained up to 25mph and gusts up
to 40mph, will persist through Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
80mph, large hail up to golf ball size, tornadoes & flash flooding
all remain possible. A strong tornado can't be ruled out. In
addition, gusty gradient winds, sustained up to 25mph and gusts up
to 40mph, will persist through Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Wednesday night.

MSZ029>033-038-039-045-046-051-132030-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-
Kemper-Newton-
325 PM CDT Tue Apr 12 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This afternoon through Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Wednesday

FLOODING
THREAT...Limited
TIMING...Wednesday

Through late evening, gusty southerly winds are possible
areawide. Sustained winds up to 25 mph & wind gusts up to 35 to 40
mph may result in weak trees & limbs to break & fall. Driving may
be made more difficult, particularly for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/4.png)

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
70mph, large hail up to golf ball size, tornadoes & flash
flooding all remain possible. In addition, gusty gradient winds,
sustained up to 25mph and gusts up to 40mph, will persist through
Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
70mph, large hail up to golf ball size, tornadoes & flash
flooding all remain possible. In addition, gusty gradient winds,
sustained up to 25mph and gusts up to 40mph, will persist through
Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

LAZ015-016-023>026-MSZ028-037-042>044-047>050-053>056-059>063-
132030-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-
Montgomery-Attala-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-
Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-
325 PM CDT Tue Apr 12 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, south
central Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Tonight and Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This afternoon through Wednesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly Wednesday

FLOODING
THREAT...Limited
TIMING...Wednesday

Through tonight, severe thunderstorms and a few tornadoes are
possible. Some thunderstorms could produce damaging winds and
hail up to quarter size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through late evening, gusty southerly winds are possible
areawide. Sustained winds up to 25 mph & wind gusts up to 35 to 40
mph may result in weak trees & limbs to break & fall. Driving may
be made more difficult, particularly for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
70mph, large hail up to golf ball size, tornadoes & flash
flooding all remain possible. In addition, gusty gradient winds,
sustained up to 25mph and gusts up to 40mph, will persist through
Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Wednesday night.

MSZ052-057-058-066-074-132030-
Lauderdale-Jasper-Clarke-Jones-Forrest-
325 PM CDT Tue Apr 12 2022

This hazardous weather outlook is for portions of east central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This afternoon through Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Wednesday

FLOODING
THREAT...Limited
TIMING...Wednesday

Through late evening, gusty southerly winds are possible
areawide. Sustained winds up to 25 mph & wind gusts up to 35 to 40
mph may result in weak trees & limbs to break & fall. Driving may
be made more difficult, particularly for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
70mph, large hail up to golf ball size, tornadoes & flash
flooding all remain possible. In addition, gusty gradient winds,
sustained up to 25mph and gusts up to 40mph, will persist through
Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday
through Wednesday night.

MSZ064-065-072-073-132030-
Jefferson Davis-Covington-Marion-Lamar-
325 PM CDT Tue Apr 12 2022

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This afternoon through Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Wednesday

FLOODING
THREAT...Limited
TIMING...Wednesday

Today through tonight, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts
and hail up to quarter size. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through late evening, gusty southerly winds are possible
areawide. Sustained winds up to 25 mph & wind gusts up to 35 to 40
mph may result in weak trees & limbs to break & fall. Driving may
be made more difficult, particularly for high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

A strong storm system will bring severe weather to the area
Wednesday afternoon through Wednesday night. Damaging winds up to
70mph, large hail up to golf ball size, tornadoes & flash
flooding all remain possible. In addition, gusty gradient winds,
sustained up to 25mph and gusts up to 40mph, will persist through
Wednesday evening.

(https://www.weather.gov/images/jan/graphicast/1.png)
(https://www.weather.gov/images/jan/graphicast/2.png)
(https://www.weather.gov/images/jan/graphicast/3.png)
(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through Wednesday night.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 12, 11:46 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
1246 AM CDT Wed Apr 13 2022

LAZ016-023-025-130615-
Tensas LA-Madison LA-Franklin LA-
1246 AM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of Tensas, southern
Madison and Franklin Parishes through 115 AM CDT...

At 1245 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newlight, or 12 miles east of Winnsboro, moving east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Newlight around 1250 AM CDT.
  Newellton and Somerset around 100 AM CDT.
  Afton around 105 AM CDT.

Other locations impacted by this storm include Gilbert and Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Louisiana...and southwestern and west central Mississippi.

&&

LAT...LON 3227 9177 3226 9097 3219 9100 3224 9103
      3220 9116 3213 9116 3213 9105 3218 9106
      3216 9100 3214 9100 3205 9108 3207 9116
      3201 9108 3198 9117 3193 9119 3195 9160
      3197 9160 3196 9186 3200 9190 3204 9190
TIME...MOT...LOC 0545Z 266DEG 52KT 3212 9151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The radar

The Jackson/Brandon,MS radar (KDGX), 165 km away, was scanning. The volume nearest the first event began at 06:05 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Chicot

When
April 13, 12:05 AM CST
Where
Chicot County, 0.58 mi E of Myrtle Grove
Measured
60 kt (69 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
33.300, -91.260

Several power poles were broken, some trees were blown down, and three homes were damaged by wind along US Highway 82 and in the Lakehall Road area.

Thunderstorm Wind, Ashley

When
April 13, 4:01 PM CST to 4:39 PM CST
Where
Ashley County, 0.9 mi SW of Lake Georgia Pacific to 2.7 mi NE of Montrose
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
33.220, -92.060

A line of severe thunderstorms blew down trees scattered across northern portions of Ashley County.

Thunderstorm Wind, Chicot

When
April 13, 4:55 PM CST
Where
Chicot County, Lake Vlg
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
33.330, -91.280

Trees were blown down in the Lake Village area.

Thunderstorm Wind, Ashley

When
April 13, 5:20 PM CST to 5:25 PM CST
Where
Ashley County, 3.54 mi E of White
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.030, -91.940

Several trees were blown down in the southern part of the county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2022Every state in 2022This day in weather historyWarnings in Arkansas, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1032445, 1037200, 1037211, 1033711.